Crocin Advance Tablet - Crocin Advance Tablet – Paracetamol 500mg
Crocin Advance Tablet - Crocin Advance Tablet – Paracetamol 500mg
Crocin Advance Tablet - Crocin Advance Tablet – Paracetamol 500mg
Crocin Advance Tablet - Crocin Advance Tablet – Paracetamol 500mg

Crocin Advance Tablet - Crocin Advance Tablet – Paracetamol 500mg

Crocin Advance Tablet, by GSK, contains Paracetamol 500mg. It provides fast and effective relief from headache, body pain, fever, and cold symptoms without causing stomach irritation.

$0.00

(Inclusive of all taxes)
please select size
quantity
share it

Related Product

$0.00

(Inclusive of all taxes)
Combiflam Tablet

$0.00

(Inclusive of all taxes)
RISET-3

$0.00

(Inclusive of all taxes)
KETORILE

$0.00

(Inclusive of all taxes)
CROCIN PAIN RELIFE TAB

$0.00

(Inclusive of all taxes)
CYCLOPAM

$0.00

(Inclusive of all taxes)
DICLOMOL TAB

$0.00

(Inclusive of all taxes)
DOLO 650 TAB

$0.00

(Inclusive of all taxes)
MYOSPAZ FORTE

$0.00

(Inclusive of all taxes)
PARACIP 500MG TAB

$0.00

(Inclusive of all taxes)
SINAREST TAB

$0.00

(Inclusive of all taxes)
WIKORYL